# SDR FDEA201009053290

- Difficulty date: September 5, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NYB6042501
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT - EXISTING REPAIR DOUBLER FOUND ON AFT BULKHEAD STA 1156, L44 TO 46 LEFT.  EVALUATED AND FOUND PREVIOUSLY   ACCOMPLISHED NOT IN ACCORDANCE WITH ANY APPROVED DATA. EXISTING REPAIR   DOUBLER, REPAIRED AS PER EA 8-5310-143723,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-  100, REVISION 111.
